×

zbMATH — the first resource for mathematics

Gefilterte Summation von Filtern und iterierte Grenzprozesse. II. (German) Zbl 0101.14805

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Aumann, G.: Reelle Funktionen. Berlin 1954. · Zbl 0056.05202
[2] Birkhoff, G.: Moore-Smith convergence in general topology. Ann. Math.38, 39-56 (1937). · JFM 63.0567.06 · doi:10.2307/1968508
[3] Bourbaki, N.: Topologie générale, Chap. I?II. 2. Aufl. Actual. Sci. Industr.1142 (1951). · Zbl 0042.09201
[4] Bourbaki, N.: Théorie des ensembles, Chap. I?II. Actual Sci. Industr.1212 (1954). · Zbl 0055.27902
[5] Bourbaki, N., etJ. Dieudonné: Notes de Tératopologie. II. II. Revue Scientifique 1939, 180-181. · JFM 65.1449.03
[6] Bruns, G., u.J. Schmidt: Zur Äquivalenz von Moore-Smith-Folgen und Filtern. Math. Nachr.13, 169-186 (1955). · Zbl 0064.41001 · doi:10.1002/mana.19550130308
[7] Choquet, G.: Convergences. Ann. Univ. Grenoble23, 57-112 (1948). · Zbl 0031.28101
[8] Doob, J. L.: Stochastic Processes. 2. Aufl. New York 1959.
[9] Grimeisen, G.: Gefilterte Summation von Filtern und iterierte Grenzprozesse. I. Math. Ann.141, 318-342 (1960). · Zbl 0096.26201 · doi:10.1007/BF01360766
[10] Hahn, H.: Theorie der reellen Funktionen. Bd. 1. Berlin 1921. · JFM 48.0261.09
[11] Haupt, O., G. Aumann u.Ch. Pauc: Differential- und Integralrechnung. Bd.1. 2. Aufl. Berlin 1948.
[12] Kelley, J. L.: Convergence in topology. Duke Math. J.17, 277-283 (1950). · Zbl 0038.27003 · doi:10.1215/S0012-7094-50-01726-1
[13] Kelley, J. L.: General topology. New York 1955. · Zbl 0066.16604
[14] Kowalsky, H. J.: Beiträge zur topologischen Algebra. Math. Nachr.11, 143-185 (1954). · Zbl 0058.26702 · doi:10.1002/mana.19540110304
[15] Kowalsky, H. J.: Limesräume und Komplettierung. Math. Nachr.12, 301-340 (1954). · Zbl 0056.41403 · doi:10.1002/mana.19540120504
[16] Kuratowski, C.: Topologie. Bd. 1. 4. Aufl. Warszawa 1958.
[17] London, F.: Über Doppelfolgen und Doppelreihen. Math. Ann.53, 322-370 (1900). · JFM 31.0245.03 · doi:10.1007/BF01448978
[18] Moore, E. H., andH. L. Smith: A general theory of limits. Am. J. Math.44, 102-121 (1922). · JFM 48.1254.01 · doi:10.2307/2370388
[19] Nöbeling, G.: Zur Theorie der topologischen Räume. Sitzber. bayer. Akad. Wiss. Math.-naturw. Kl. 1950, 131-132. · Zbl 0042.41002
[20] Nöbeling, G.: Über eine Verallgemeinerung des Folgenbegriffes. Sitzber. bayer. Akad. Wiss. Math.-naturw. Kl. 1950, 133-141. · Zbl 0043.16304
[21] Nöbeling, G.: Grundlagen der analytischen Topologie. Berlin 1954. · Zbl 0057.38702
[22] Pauc, Ch.: Ableitungsbasen, Prätopologie und starker Vitalischer Satz. J. reine angew. Math.191, 69-91 (1953). · Zbl 0050.27901 · doi:10.1515/crll.1953.191.69
[23] Pringsheim, A.: Zur Theorie der zweifach unendlichen Zahlenfolgen. Math. Ann.53, 289-321 (1900). · JFM 31.0249.01 · doi:10.1007/BF01448977
[24] Schmidt, J.: Beiträge zur Filtertheorie. II. Math. Nachr.10, 197-232 (1953). · Zbl 0053.02905 · doi:10.1002/mana.19530100309
[25] Schmidt, J.: Die transfiniten Operationen der Ordnungstheorie. Math. Ann.133, 439-449 (1957). · Zbl 0088.26102 · doi:10.1007/BF01343757
[26] Schmidt, J.: Eine Studie zum Begriff der Teilfolge. Jahrsber. DMV63, 28-50 (1960). · Zbl 0089.38503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.